# SDR ASAA2016090117911

- Difficulty date: September 1, 2016
- Submitted: September 6, 2016
- Operation: Air carrier
- Aircraft: N487AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44108
- Aircraft time: 3,478 hours, 1,129 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Warning Light
- Condition: False Activation
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BLUE APU MAINTENANCE LIGHT ILLUMINATED.  ACFT GROUNDED.  INTERROGATED CDU. NO RECENT FAULTS OR HISTORY. CHECKED APU OIL QTY LEVEL. OIL LEVEL AT FULL. ACCOMPLISHED RESTART APU. NO MAINT LIGHT OR FURTHER FAULTS NOTED. APU START SUCCESSFUL IAW AMM 49-90-00-007.
